# SDR UPS98225728

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1381.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK ON WEB ABOVE NR 2 ENGINE HORIZONTAL FIREWALL, RT SIDE AT STATION  1381.5.  WEB FABRICATED AND FITTED IAW DRAWING 65-17555.
